# SDR SWAA2023041224934

- Difficulty date: April 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN AFT SERVICE DOOR SLIDE COVER LOOSE.<[01] TIGHTENED LOOSE AFT SERVICE DOOR SLIDE COVER USING P/N: PER655 S/N: N/A DUE: FEB 29; 2024 IAW SOPM 20-50-01;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
